Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 43, NWS Albuquerque, NM

July 31, 2015Guadalupe County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 31, 2015, 4:09 PM MDT for Guadalupe County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2015, 4:09 PM MDT (22:09 UTC)
Expired
Jul 31, 2015, 7:00 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Guadalupe County, NM

The radar

The Cannon AFB radar (KFDX), 97 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

387 
WGUS55 KABQ 312209
FFWABQ
NMC019-010100-
/O.NEW.KABQ.FF.W.0043.150731T2209Z-150801T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
409 PM MDT FRI JUL 31 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO...

* UNTIL 700 PM MDT
    
* AT 406 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  CLUSTER OF SLOW MOVING THUNDERSTORMS PRODUCING TORRENTIAL RAIN 
  ACROSS CENTRAL GUADALUPE COUNTY. NEARLY 2 INCHES OF RAIN HAS 
  ALREADY FALLEN IN THE SANTA ROSA AREA...AND ANOTHER 1 TO 2 INCHES 
  IS POSSIBLE. FLASH FLOODING IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  SANTA ROSA AND PUERTO DE LUNA. INTERSTATE 40 WILL ALSO BE IMPACTED 
  THROUGH CENTRAL GUADALUPE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3502 10450 3477 10447 3474 10452 3483 10491
      3499 10491

$$

44
2 follow-up statements
132 
WGUS75 KABQ 312348
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
548 PM MDT FRI JUL 31 2015

NMC019-010100-
/O.CON.KABQ.FF.W.0043.000000T0000Z-150801T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE-
548 PM MDT FRI JUL 31 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR
CENTRAL GUADALUPE COUNTY...

AT 427 PM MDT...A TRAINED WEATHER SPOTTER REPORTED 2.5 INCHES OF 
RAIN HAD ALREADY FALLEN FROM THUNDERSTORMS IN EASTERN SANTA ROSA.  
SINCE THEN RADAR ESTIMATED ADDITIONAL RAINFALL WITH TOTALS IN THE 
SANTA ROSA AREA OF 1.5 TO 3.4 INCHES. FLASH FLOODING IS EXPECTED TO 
CONTINUE IN CITY STREETS AND DRAINAGES LIKE EL RITO CREEK...AS WELL 
AS THE PECOS RIVER AND ARROYO SAN JUAN DE DIOS DOWNSTREAM FROM THE 
INTERSTATE 40 AREA TO THEIR CONFLUENCE. 

LOCATIONS IMPACTED INCLUDE...
SANTA ROSA AND PUERTO DE LUNA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3502 10450 3477 10447 3474 10452 3483 10491
      3499 10491

$$

44
670 
WGUS75 KABQ 010050
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
650 PM MDT FRI JUL 31 2015

NMC019-010100-
/O.EXP.KABQ.FF.W.0043.000000T0000Z-150801T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE-
650 PM MDT FRI JUL 31 2015

...THE FLASH FLOOD WARNING FOR CENTRAL GUADALUPE COUNTY WILL EXPIRE
AT 700 PM MDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3502 10450 3477 10447 3474 10452 3483 10491
      3499 10491

$$

44

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 3:03 PM MDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 31, 3:03 PM MDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
303 PM MDT FRI JUL 31 2015

.SYNOPSIS...
ANOTHER ACTIVE MONSOON THUNDERSTORM DAY IS UNDERWAY WITH LOCALIZED
FLOODING. THUNDERSTORMS WILL REMAIN ACTIVE ACROSS NORTHERN AND
CENTRAL NEW MEXICO THROUGH THE WEEKEND...WITH A BIT OF A DOWNTREND
EACH DAY AS HIGH PRESSURE STRENGTHENS OVER THE AREA. THE DOWNTREND
WILL CONTINUE THROUGH AT LEAST THURSDAY OF NEXT WEEK WITH HIGH
TEMPERATURES TRENDING UP TO NEAR NORMAL WEST AND ABOVE NORMAL
EAST. A MONSOON MOISTURE PLUME MAY REDEVELOP OVER THE AREA LATE
NEXT WEEK LEADING TO ANOTHER UPTICK IN STORMS.

&&

.DISCUSSION...
THE 12Z KABQ UPPER AIR SOUNDING SHOWED A PWAT OF 1.33"...WHICH IS
WAY ABOVE NORMAL AND ONLY 0.04" AWAY FROM MATCHING THE DAILY
RECORD VALUE OF 1.37". THE ATMOSPHERE IS MOISTURE-LOADED TO SAY
THE LEAST AND AN EARLY START TO SHOWERS AND THUNDERSTORMS WITH
LOW CLOUD BASES ARE THE PROOF. STORMS SO FAR HAVE PRODUCED LOCALLY
HEAVY DOWNPOURS WITH AMOUNTS UP TO 1 INCH IN 30 MINUTES. WILL
LEAVE THE FLASH FLOOD WATCH AS-IS...ALTHOUGH WAS TEMPTED TO
INCLUDE THE RIO GRANDE VALLEY WHICH WILL BE OUTFLOW BOUNDARY
DEPENDENT FOR SIGNIFICANT DEVELOPMENT.

ANOTHER ROBUST ROUND OF LOCALLY HEAVY RAIN PRODUCING STORMS IS
EXPECTED TOMORROW BEFORE A DOWNTREND BEGINS SUNDAY. BOTH THE 12Z
NAM AND GFS SHOW A MULTI-DAY DOWNTREND IN PWATS...TO BELOW NORMAL
BY LATE MONDAY. THE 12Z GFS BUILDS THE UPPER HIGH OVER NEW MEXICO
GOING INTO MIDWEEK WITH DRY AIR WORKING EAST-NORTHEAST AROUND THE
UPPER HIGH CIRCULATION ACROSS THE DESERT SOUTHWEST...GREAT BASIN
AND INTO THE SOUTHERN ROCKIES. THIS LEADS TO A SIGNIFICANT
DOWNTREND IN THUNDERSTORMS BY TUE/WED AND CONTINUES THROUGH AT
LEAST THURSDAY WITH HIGH TEMPERATURES REACHING BACK TO NORMAL WEST
AND ABOVE NORMAL EAST. BOTH THE 12Z ECMWF AND GFS SHOW THE MONSOON
MOISTURE PLUME REDEVELOPING LATE WEEK WITH THE UPPER HIGH SHIFTING
EAST A BIT. OUR POPS FOR FRIDAY ARE UP COMPARED TO THURSDAY TO
REFLECT THIS POTENTIAL CHANGE...BUT STILL GENERALLY BELOW CLIMO
FOR EARLY AUGUST.

11

&&

.FIRE WEATHER...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT
NORTHERN AND CENTRAL NEW MEXICO THIS EVENING AND DURING THE
AFTERNOON/EVENING SATURDAY. THE UPPER LEVEL HIGH WILL REMAIN
CENTERED OVER THE STATE WITH ABUNDANT LOW AND MID LEVEL
MOISTURE...YIELDING SLOW STORM MOTIONS AND POTENTIAL FOR LOCALLY
HEAVY RAIN. VENT RATES WILL REMAIN FAIR TO POOR THANKS TO THE
WEAKER WINDS ALOFT WHILE TEMPERATURES ARE NEAR TO BELOW NORMAL.

AN IMPACTFUL PATTERN SHIFT IS EXPECTED SUNDAY THAT WILL START A
WARMING AND DRYING TREND.  A WEAK UPPER LEVEL LOW CIRCULATION WILL
ROUND THE HIGH EARLY SUNDAY...AND STRENGTHEN AS IT MOVES OVER THE
GREAT BASIN AND THE ROCKIES THROUGH MONDAY MORNING. THIS MOVEMENT
WILL ACT TO FLATTEN THE RIDGE WHILE DRAWING IN DRIER AIR INTO THE
STATE. SUNDAY WILL REMAIN SIMILAR TO FRIDAY/SATURDAY...THOUGH
SLIGHTLY WARMER AND PRECIP FOCUSED MAINLY OVER WESTERN AND NORTHERN
NM. BY MONDAY...TEMPERATURES WILL REBOUND TO NEAR NORMAL LEVELS
WHILE WETTING PRECIPITATION CHANCES DROP SIGNIFICANTLY...FOCUSING
MAINLY OVER THE HIGHER TERRAIN. THE CIRCULATION PASSAGE WILL ALSO
ASSIST VENT RATES TO BECOME GOOD TO EXCELLENT BY MONDAY.

THE DRIER AND WARMER PATTERN WILL HOLD TUESDAY THROUGH MOST OF
FRIDAY AS THE UPPER LEVEL HIGH CENTER SITS OVER THE STATE AND DRIER
AIR UNDERNEATH IT. EXPECT THIS PERIOD TO SEE NEAR NORMAL
TEMPERATURES WEST AND ABOVE NORMAL TEMPERATURES EAST...IMPROVED
MIXING HEIGHTS WITH GOOD VENT RATES...AND LITTLE CHANCE FOR WETTING
PRECIP EXCEPT FOR THE HIGH TERRAIN.

LONG RANGE MODELS HINT THAT THE MOISTURE PLUME WILL RETURN BEGINNING
LATE DAY FRIDAY AND INTO THE WEEKEND. THE UPPER LEVEL HIGH WILL
SLOWLY SHIFT EAST AS AN UPPER LEVEL TROUGH DIGS ACROSS THE PACIFIC
NORTHWEST. CURRENT CONSENSUS HAS THE PLUME WORKING UP TO THE
SOUTHWEST MOUNTAINS OF NM LATE FRIDAY...AND SPREADING NORTHEAST ON
SATURDAY. SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE AS A
RESULT.

24

&&

.AVIATION...
18Z TAF CYCLE
SHRA AND TSRA TO DEVELOP THIS AFTN AND EVEN ACROSS MUCH OF THE
STATE WITH LOCALIZED HVY RAIN AND LOWERED VSBYS. TIMING REMAINS
THE BIGGEST CHALLENGE DUE TO MODEL INCONSISTENCY AND INABILITY TO
IDENTIFY SMALL FEATURES THAT COULD INITIATE STORMS. BASED ON
SATELLITE TRENDS...HIGHEST CONFIDENCE FOR TSRA WILL BE ACROSS W
AND NC TERMINAL SITES. START TIME OF CONVECTION GENERALLY LATER TO
THE E...WITH IT LOOKING UNLIKELY TSRA WILL OCCUR IN THE FAR SE NEAR
KROW. LINGERING SHOWERS ARE EXPECTED DURING OVERNIGHT HRS...BUT
LOCATION WILL BE BETTER DETERMINED BY AFTN/EVE CONVECTION. AREAS
OF LOWER CIGS SAT MORNING POSSIBLE AT KLVS AND KSAF...BUT
CONFIDENCE REMAINS LOW.

24

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  62  87  62  87 /  40  20  40  50
DULCE...........................  53  79  52  80 /  50  70  70  60
CUBA............................  55  78  54  78 /  50  50  60  70
GALLUP..........................  58  83  57  83 /  60  30  50  30
EL MORRO........................  55  79  54  79 /  60  60  60  30
GRANTS..........................  56  81  56  81 /  50  40  50  30
QUEMADO.........................  57  79  55  78 /  40  50  30  30
GLENWOOD........................  60  84  59  84 /  40  30  30  30
CHAMA...........................  52  74  50  75 /  70  70  70  60
LOS ALAMOS......................  57  77  57  77 /  70  70  60  70
PECOS...........................  56  75  57  77 /  70  60  70  60
CERRO/QUESTA....................  53  76  52  74 /  70  60  70  70
RED RIVER.......................  48  64  48  65 /  70  70  70  70
ANGEL FIRE......................  50  67  50  67 /  70  70  70  70
TAOS............................  53  78  53  79 /  60  40  40  30
MORA............................  53  74  54  75 /  60  70  60  50
ESPANOLA........................  57  80  58  81 /  60  30  40  40
SANTA FE........................  59  78  59  79 /  70  40  60  50
SANTA FE AIRPORT................  58  81  59  82 /  60  30  40  30
ALBUQUERQUE FOOTHILLS...........  64  84  63  84 /  70  30  50  30
ALBUQUERQUE HEIGHTS.............  65  85  65  85 /  60  20  30  20
ALBUQUERQUE VALLEY..............  64  87  64  88 /  60  20  30  20
ALBUQUERQUE WEST MESA...........  65  86  64  87 /  60  30  30  20
LOS LUNAS.......................  64  88  64  88 /  50  20  40  20
RIO RANCHO......................  64  86  64  87 /  60  30  40  30
SOCORRO.........................  65  91  64  92 /  30  20  20  20
SANDIA PARK/CEDAR CREST.........  58  80  59  81 /  70  50  60  40
TIJERAS.........................  57  82  60  83 /  70  40  60  30
MORIARTY/ESTANCIA...............  56  82  57  83 /  60  30  40  30
CLINES CORNERS..................  56  79  58  80 /  60  30  40  20
GRAN QUIVIRA....................  59  82  59  82 /  30  30  20  30
CARRIZOZO.......................  63  86  63  88 /  30  20  20  20
RUIDOSO.........................  58  77  60  78 /  40  50  30  30
CAPULIN.........................  58  79  58  81 /  40  30  30  20
RATON...........................  57  82  56  84 /  30  40  30  20
SPRINGER........................  58  83  57  84 /  40  40  30  20
LAS VEGAS.......................  54  78  56  80 /  60  60  40  20
CLAYTON.........................  62  86  62  88 /  50  30  30  20
ROY.............................  60  83  61  84 /  50  30  30  20
CONCHAS.........................  64  88  66  91 /  60  30  30  20
SANTA ROSA......................  65  89  65  90 /  60  30  30  20
TUCUMCARI.......................  66  91  67  94 /  60  30  30  20
CLOVIS..........................  65  89  66  90 /  50  30  20  20
PORTALES........................  67  91  68  92 /  50  20  20  20
FORT SUMNER.....................  67  90  67  93 /  30  20  20  20
ROSWELL.........................  68  97  70  98 /  20  10  20  10
PICACHO.........................  63  89  64  90 /  30  20  20  20
ELK.............................  60  85  63  85 /  20  30  20  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ503>518-521>523-527>534-537.

&&

11
Hazardous weather outlook, Jul 31, 5:32 AM MDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
532 AM MDT FRI JUL 31 2015

NMZ501>540-011200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
532 AM MDT FRI JUL 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT MOISTURE IS IN PLACE OVER NEW MEXICO...AND SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN
THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL IS POSSIBLE...AND
LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AGAIN BE
POSSIBLE THIS WEEKEND AND INTO NEXT WEEK. STORMS WILL TEND TO
FAVOR THE NORTHERN AND WESTERN TIERS OF NEW MEXICO...ESPECIALLY
OVER THE HIGHER TERRAIN. HEAVY RAINFALL WILL BE POSSIBLE...AND
LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY
FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB
SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO
SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA
TWITTER USING THE HASHTAG N M W X.

52

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:05 PM MDTAreal Flood AdvisoryABQValencia85 min
Jul 30, 6:36 PM MDTAreal Flood AdvisoryABQMora114 min
Jul 30, 6:42 PM MDTAreal Flood AdvisoryABQSocorro93 min
Jul 30, 8:35 PM MDTAreal Flood AdvisoryABQDe Baca115 min
Jul 30, 8:38 PM MDTAreal Flood AdvisoryABQMora112 min
Jul 30, 8:57 PM MDTAreal Flood AdvisoryABQChaves, De Baca2 hr
Jul 30, 9:05 PM MDTAreal Flood AdvisoryABQGuadalupe115 min
Jul 30, 11:39 PM MDTAreal Flood AdvisoryABQDe Baca, Quay, Roosevelt2 hr
Jul 31, 2:12 AM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Harding, Quay, Roosevelt, San Miguel2 hr
Jul 31, 3:40 AM MDTAreal Flood AdvisoryABQCurry, Harding, Quay110 min
Jul 31, 1:24 PM MDTAreal Flood AdvisoryABQMcKinley, Rio Arriba, Sandoval, San Juan111 min
Jul 31, 1:31 PM MDTAreal Flood AdvisoryABQMcKinley119 min
Jul 31, 1:44 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jul 31, 1:53 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance112 min
Jul 31, 1:59 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jul 31, 2:19 PM MDTAreal Flood AdvisoryABQColfax, Rio Arriba, Taos116 min
Jul 31, 3:05 PM MDTAreal Flood AdvisoryABQGuadalupe, Harding, Mora, San Miguel115 min
Jul 31, 3:30 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, San Miguel, Torrance2 hr
Jul 31, 3:34 PM MDTAreal Flood AdvisoryABQCatron116 min
Jul 31, 3:44 PM MDTAreal Flood AdvisoryABQCibola, McKinley, Sandoval2 hr
Jul 31, 3:55 PM MDTAreal Flood AdvisoryABQCibola, Valencia110 min
Jul 31, 4:42 PM MDTSpecial Weather StatementABQQuay33 min
Jul 31, 4:55 PM MDTAreal Flood AdvisoryABQGuadalupe, Quay, San Miguel2 hr
Jul 31, 5:18 PM MDTAreal Flood AdvisoryABQSandoval117 min
Jul 31, 5:18 PM MDTSpecial Weather StatementABQQuay27 min
Jul 31, 5:30 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance, Valencia2 hr
Jul 31, 5:45 PM MDTAreal Flood AdvisoryABQCibola, McKinley2 hr
Jul 31, 5:51 PM MDTSpecial Weather StatementABQQuay24 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.